# SDR ASAA2021011633883

- Difficulty date: January 16, 2021
- Submitted: January 20, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,057 hours, 13,775 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOLAND LANDED WELL LEFT OF CENTERLINE NO CROSS WIND AND CRITICAL AREA CLEAR.  AUTOPILOT DID NOT DISCONNECT ITSELF.  GROUNDED-YES.  ACCOMPLISHED B737-800 FIM 22-11 TASK 899 AND TASK 825, ALL CHECKS NORMAL.  LAND VERIFY TEST PASS, REF B737-800 AMM 22-11-00/201.
